# SDR DL757953651

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Component: 731966
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF, ELECTRICAL PUMP OVERHEAT LIGHT ILLUMINATED, FOLLOWED BY A LOSS OF ALL LEFT HYD QUANTITY.  MAINTENANCE INSPECTION FOUND FLUID LEAKING OUT OF PUMP SPLINE DRAIN.  THE FLUID LEAKED INTO ELECTRICAL PORTION OF PUMP AND NOTICED ARCING AND A BURNING SMELL.  PUMP WAS REPLACED, OPERATION NORMAL.
